淡江大學機構典藏:Item 987654321/41239
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 60882/93651 (65%)
造访人次 : 1190716      在线人数 : 28
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41239


    题名: Point and interval estimation for Gaussian distribution, based on progressively Type-II censored samples
    作者: Balakrishnan, N.;Kannan, N.;林千代;Lin, C. T.;Ng, H. K. T.
    贡献者: 淡江大學數學學系
    关键词: Gaussian distribution;Hazard function;Maximum likelihood estimator;Monte Carlo simulation;Optimal censoring scheme;Pivotal quantity;Progressive type-II censoring;Statistical-confidence interval
    日期: 2003-03
    上传时间: 2010-01-28 07:02:55 (UTC+8)
    出版者: Piscataway: Institute of Electrical and Electronics Engineers (IEEE)
    摘要: The likelihood equations based on a progressively Type-II censored sample from a Gaussian distribution do not provide explicit solutions in any situation except the complete sample case. This paper examines numerically the bias and mean square error of the MLE, and demonstrates that the probability coverages of the pivotal quantities (for location and scale parameters) based on asymptotic s-normality are unsatisfactory, and particularly so when the effective sample size is small. Therefore, this paper suggests using unconditional simulated percentage points of these pivotal quantities for constructing s-confidence intervals. An approximation of the Gaussian hazard function is used to develop approximate estimators which are explicit and are almost as efficient as the MLE in terms of bias and mean square error; however, the probability coverages of the corresponding pivotal quantities based on asymptotic s-normality are also unsatisfactory. A wide range of sample sizes and progressive censoring schemes are used in this study.
    關聯: IEEE Transactions on Reliability 52(1), pp.90-95
    DOI: 10.1109/TR.2002.805786
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0018-9529_52(1)p90-95.pdf405KbAdobe PDF1279检视/开启
    Point and interval estimation for Gaussian distribution, based on progressively Type-II censored samples.pdf517KbAdobe PDF2检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈